# SDR DHL200070961D

- Difficulty date: July 18, 2000
- Submitted: August 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER FRAME IS CRACKED AT INNER BLENDING RADIOUS AT 2 LOCATIONS AT FWD AND AFT STOP FITTINGS.  REMOVED FASTENERS AT INNER SKIN AND REMOVED UPPER CENTER FRAME PER SRM 51-30-2.  FABRICATED NEW UPPER FRAME PER SRM 52-30-1.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW FRAME PER SRM 51-30-2.  SEALED WITH PRC PER SRM 51-20-4.  OPS CHECK OK PER M/M 52-35-21.  LEAK CHECK OK PER M/M 21-30-0.
